Alert archive / Maine / Beach Hazards Statements in 2019
Beach Hazards Statement 9, NWS Gray, ME
NWS Gray, ME issued this beach hazards statement at Jun 21, 2019, 2:46 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Jun 22, 2019, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2019, 2:46 PM EDT (18:46 UTC)
- In effect from
- Jun 22, 2019, 8:00 AM EDT
- Expired
- Jun 22, 2019, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
553 WHUS41 KGYX 211846 CFWGYX Coastal Hazard Message National Weather Service Gray ME 246 PM EDT Fri Jun 21 2019 ...THE DANGERS OF COLD WATER... .Sunshine, along with warm temperatures will bring many people out to engage in outdoor activities on and near the ocean. It is important to remember that the ocean is still very cold. Water temperatures in the lower 50s are dangerous and can be deadly for those unprotected or unprepared for the conditions. MEZ023>028-NHZ014-221200- /O.NEW.KGYX.BH.S.0009.190622T1200Z-190623T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 246 PM EDT Fri Jun 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... The National Weather Service in Gray has issued a Beach Hazards Statement, which is in effect from Saturday morning through Saturday evening. * TIMING...From Saturday morning through Saturday evening. * Location...The Midcoast and Southwest coast of Maine as well as the New Hampshire Seacoast. * Beach Hazard...The warm air temperatures in the mid and upper 70s may cause people to underestimate the dangers of the cold water temperatures which are currently only in the lower and mid 50s. * Winds...Gusty northwest winds of 10 to 20 mph. * Impacts...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$ ES
2 follow-up statements
344 WHUS41 KGYX 220721 CFWGYX Coastal Hazard Message National Weather Service Gray ME 321 AM EDT Sat Jun 22 2019 MEZ023>028-NHZ014-221930- /O.CON.KGYX.BH.S.0009.190622T1200Z-190623T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 321 AM EDT Sat Jun 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * TIMING...From 8 AM EDT this morning through this evening. * Location...The Midcoast and Southwest coast of Maine as well as the New Hampshire Seacoast. * Beach Hazard...Warm air temperatures in the mid to upper 70s may cause people to underestimate the dangers of cold water temperatures, which are currently only in the low to mid 50s. * Winds...Gusty northwest winds of 10 to 20 mph. * Impacts...Cold water temperatures can quickly cause hypothermia to anyone immersed in the water. Anyone on boats or paddlecraft should exercise caution and wear their life jackets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$ Legro
264 WHUS41 KGYX 221243 CFWGYX Coastal Hazard Message National Weather Service Gray ME 843 AM EDT Sat Jun 22 2019 MEZ023>028-NHZ014-230000- /O.CON.KGYX.BH.S.0009.000000T0000Z-190623T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 843 AM EDT Sat Jun 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * TIMING...Until 8 PM EDT this evening. * Location...The Midcoast and Southwest coast of Maine as well as the New Hampshire Seacoast. * Beach Hazard...Warm air temperatures in the mid to upper 70s may cause people to underestimate the dangers of cold water temperatures, which are currently only in the low to mid 50s. * Winds...Gusty northwest winds of 10 to 20 mph. * Impacts...Cold water temperatures can quickly cause hypothermia to anyone immersed in the water. Anyone on boats or paddlecraft should exercise caution and wear their life jackets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$ Schwibs
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this beach hazards statement went out at Jun 21, 11:47 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 21, 11:47 AM EDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Gray ME 1147 AM EDT Fri Jun 21 2019 .SYNOPSIS... Low pressure will exit the coast today with precipitation gradually ending across the area. Gusty northwest winds develop late today then continue through the weekend as the low lingers over the maritimes. A few pop up showers and thunderstorms are likely on Saturday...otherwise a dry weekend is expected. A ridge of high pressure and dry air builds across the area for late in the weekend and early next week. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... 1145 AM...minor ESTF update to reflect the current mesonet in near term grids. Prev disc... 854 AM...GOES water vapor shows a closed low over eastern Canada with a series of impulses pivoting around it. The first impulse was crossing the area at moment along with an associated 996 millibar surface low over the Gulf of Maine. This impulse and latest round of showers will be to our east by mid day. The next impulse was vicinity of the Ottawa valley at moment and will cross the area during the afternoon hours and produce some additional clouds and scattered showers. I held on to more cloud cover and expanded the area of chance/slight chance pops for this second round of precipitation in the ESTF update. Prev disc... Update...Forecast looking on track with rain swinging underneath and skirting the Srn parts of the forecast area. Mostly minor changes to reflect those latest observational trends. Previous discussion...Seasonably strong S/WV trof moving thru the Mid Atlantic is leading to cyclogenesis off Cape Cod this morning. A fairly expansive area of showers and light rain will swing across the Northeast and skirt the SErn half of the forecast area. Mainly expecting light rain vs the heavier precip from yesterday...but it will last into midday. The afternoon forecast hinges on how quickly we can clear out. With offshore flow and some sun we can make a run at the low 70s. The longer clouds/rain stick around the more likely it is we stay in the 60s. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/... With gradient flow continuing tonight I blended a little more of the raw 2 m temps to lows. I expect Sat to start with sun...but cool temps aloft will mean daytime heating quickly leads to expanding cloud cover. Downslope flow should help boost temps well into the 70s S of the mtns however. But the cold pool aloft will likely lead to scattered convection developing around peak heating. Forecast soundings show a deep...well mixed boundary layer with some higher based convection having access to about 500 J/kg CAPE. At least isolated thunderstorms are possible...but any convective activity looks capable of gusty winds with the inverted V forecast soundings and small hail with a lot of CAPE in the hail growth zone and low freezing levels. There is some uncertainty regarding coverage so I kept that wording out of the forecast for now...and will let subsequent shifts refine that area. We will also see gusty winds outside of any showers or storms. Deep mixing will allow gusts around 30 mph for most of the area. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... On Sunday upper level ridging will be moving in from the east as troughing moves out of the area. The ridge axis will remain to our west however, putting us in the crosshairs of short wave energy in NW flow aloft. While Sunday and Monday look especially quiet weather-wise, the aforementioned ridging will begin to collapse and be flattened out by flow across the top of it in Canada. Thus, from Tuesday on there will be chances for precipitation and below normal temperatures for much of the area in regards to high temperatures. The exception will be southern NH which may be on the warmer side of various boundaries at times. A low pressure system with a warm front extending towards southern New England will approach by Tuesday morning. The boundary should stay to our south and stall as a stationary front. The proximity of the front combined with periodic short waves moving through aloft will amp up precipitation chances, especially across the south. This will continue to be the case on Wednesday. A stronger system arrives on Thursday, allowing the front to arch up into the forecast area as a warm front. A more potent short wave dives southeast out of Canada, and will be the impetus for carving out gently curving troughiness over the northeast. Again this means additional rain showers. Thursday into Friday looks like the best bet for widespread and substantial rainfall. There will be some chances for embedded thunderstorms as well, mainly across the south for the first part of the week closer to the stalled boundary, but growing to encompass the entire area during the day Thursday and again Friday as lapse rates and MUCAPE values increase. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... Short Term /through Saturday/...As low pressure continues to strengthen and offshore flow increases CIGs will steadily improve. Right now IFR is fairly widespread S of the mtns...but MVFR and VFR conditions are slowly working in from the N and W. Expecting IFR CIGs to begin to lift around 12z...with MVFR conditions into midday before returning to VFR. Scattered SHRA are expected to pop up Sat afternoon with daytime heating. A few TSRA are possible too...especially across Wrn ME. Local MVFR or lower conditions are possible in any convection. Long Term..VFR Saturday night through Monday night. MVFR/IFR ceilings/vsby developing on Tuesday in showers from west to east in the afternoon. && .MARINE... Short Term /through Saturday/...Winds turn offshore today as low pressure pulls away from the area. Those NW winds are expected to increase but remain just below SCA thresholds. Seas will build to near 5 ft around 20 to 25 nm from shore tonight. NW winds remain fairly gusty for mid June on Sat but again are expected to remain just below SCA thresholds. Long Term...Although winds and seas will increase as a boundary stalls across the waters Tuesday through Thursday, it looks like we will stay below SCA criteria. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && ES
Hazardous weather outlook, Jun 21, 3:23 AM EDT, 11 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 323 AM EDT Fri Jun 21 2019 MEZ007>009-012>014-018>028-NHZ001>015-220730- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 323 AM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-220730- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 323 AM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Areas of dense fog are expected over the waters tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 21, 8:53 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
853 AM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 3 S MECHANIC FALLS 44.07N 70.40W
06/20/2019 M1.70 INCH ANDROSCOGGIN ME COCORAHS
24-HOUR RAINFALL.
0800 PM HEAVY RAIN 1 SSW STANDISH 43.72N 70.56W
06/20/2019 M1.00 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0533 AM HEAVY RAIN SW LISBON FALLS 44.01N 70.06W
06/21/2019 M1.76 INCH ANDROSCOGGIN ME COCORAHS
24-HOUR RAINFALL.
0540 AM HEAVY RAIN 1 W WINDSOR 44.31N 69.60W
06/21/2019 M1.41 INCH KENNEBEC ME COCORAHS
24-HOUR RAINFALL.
0600 AM HEAVY RAIN RANGELEY 2NW 44.99N 70.67W
06/21/2019 M1.31 INCH FRANKLIN ME CO-OP OBSERVER
24-HOUR RAINFALL.
0600 AM HEAVY RAIN 3 SSE BELMONT 44.38N 69.14W
06/21/2019 M1.43 INCH WALDO ME COCORAHS
24-HOUR RAINFALL.
0600 AM HEAVY RAIN 2 SW WATERBORO 43.52N 70.73W
06/21/2019 M1.22 INCH YORK ME COCORAHS
24-HOUR RAINFALL.
0600 AM HEAVY RAIN 6 ESE CORNISH 43.78N 70.70W
06/21/2019 M1.16 INCH YORK ME COCORAHS
24-HOUR RAINFALL.
0600 AM HEAVY RAIN KINGFIELD 44.96N 70.18W
06/21/2019 M1.13 INCH FRANKLIN ME CO-OP OBSERVER
24-HOUR RAINFALL.
0600 AM HEAVY RAIN 5 E CENTER SANDWICH 43.81N 71.34W
06/21/2019 M1.64 INCH CARROLL NH COCORAHS
24-HOUR RAINFALL.
0600 AM HEAVY RAIN 2 W TEMPLE 44.68N 70.26W
06/21/2019 M1.40 INCH FRANKLIN ME COCORAHS
24-HOUR RAINFALL.
0620 AM HEAVY RAIN 3 NW UNION 44.24N 69.32W
06/21/2019 M1.76 INCH KNOX ME COCORAHS
24-HOUR RAINFALL.
0630 AM HEAVY RAIN 2 NNW AUBURN 44.11N 70.26W
06/21/2019 M1.60 INCH ANDROSCOGGIN ME COCORAHS
24-HOUR RAINFALL.
0630 AM HEAVY RAIN 3 W PROSPECT 44.56N 68.92W
06/21/2019 M1.43 INCH WALDO ME COCORAHS
24-HOUR RAINFALL.
0642 AM HEAVY RAIN 2 ESE CAMPTON 43.81N 71.61W
06/21/2019 M1.01 INCH GRAFTON NH COCORAHS
24-HOUR RAINFALL.
0645 AM HEAVY RAIN 3 W UNION 44.21N 69.34W
06/21/2019 M2.10 INCH KNOX ME COCORAHS
24-HOUR RAINFALL.
0650 AM HEAVY RAIN 6 SSE BETHEL 44.32N 70.76W
06/21/2019 M1.30 INCH OXFORD ME CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 N WINTERPORT 44.69N 68.85W
06/21/2019 M1.64 INCH WALDO ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 NE PARSONSFIELD 43.77N 70.87W
06/21/2019 M1.13 INCH YORK ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 NW ACTON 43.57N 70.94W
06/21/2019 M1.30 INCH YORK ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 1 NE NORTH WATERBORO 43.63N 70.71W
06/21/2019 M1.20 INCH YORK ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN HARMONY 44.95N 69.55W
06/21/2019 M1.53 INCH SOMERSET ME CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 SW CENTER HARBOR 43.68N 71.53W
06/21/2019 M1.10 INCH BELKNAP NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 N NEW HAMPTON 43.66N 71.64W
06/21/2019 M1.22 INCH BELKNAP NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 8 E LACONIA 43.55N 71.32W
06/21/2019 M1.12 INCH BELKNAP NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 1 SE EAST WAKEFIELD 43.60N 70.99W
06/21/2019 M1.14 INCH CARROLL NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 1 SSW NORTH CONWAY 44.04N 71.14W
06/21/2019 M1.75 INCH CARROLL NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 NW JACKSON 44.19N 71.23W
06/21/2019 M1.37 INCH CARROLL NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 1 SW WOLFEBORO 43.58N 71.22W
06/21/2019 M1.29 INCH CARROLL NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN NNW TAMWORTH 43.86N 71.27W
06/21/2019 M1.79 INCH CARROLL NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 1 S LITTLETON 44.30N 71.76W
06/21/2019 M1.10 INCH GRAFTON NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 2 NNW ASHLAND 43.73N 71.64W
06/21/2019 M1.24 INCH GRAFTON NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 N PLYMOUTH 43.79N 71.68W
06/21/2019 M1.30 INCH GRAFTON NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 NW CUMBERLAND CENTER 43.85N 70.31W
06/21/2019 M1.58 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 2 NNE GRAY 43.91N 70.32W
06/21/2019 M1.45 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 6 WNW PORTLAND 43.70N 70.31W
06/21/2019 M1.37 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 SE NEW GLOUCESTER 43.92N 70.26W
06/21/2019 M1.38 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 NW WINDHAM 43.86N 70.46W
06/21/2019 M1.25 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 2 NW NEW SHARON 44.67N 70.03W
06/21/2019 M1.87 INCH FRANKLIN ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WSW AUGUSTA 44.32N 69.78W
06/21/2019 M1.61 INCH KENNEBEC ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 1 SSE WINSLOW 44.54N 69.60W
06/21/2019 M1.34 INCH KENNEBEC ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 2 NNE UNION 44.24N 69.27W
06/21/2019 M1.97 INCH KNOX ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 2 SW NEWCASTLE 44.03N 69.57W
06/21/2019 M1.77 INCH LINCOLN ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN NE TREVETT 43.89N 69.67W
06/21/2019 M1.58 INCH LINCOLN ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 6 E BOOTHBAY HARBOR 43.84N 69.50W
06/21/2019 M1.59 INCH LINCOLN ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 9 E NEW SHARON 44.63N 70.00W
06/21/2019 M1.84 INCH FRANKLIN ME CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 2 NW DRESDEN 44.11N 69.74W
06/21/2019 M2.09 INCH LINCOLN ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 1 ENE RANGELEY 44.97N 70.65W
06/21/2019 M1.30 INCH FRANKLIN ME CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 1 WSW BATH 43.93N 69.86W
06/21/2019 M1.85 INCH SAGADAHOC ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 NE TOPSHAM 43.97N 69.89W
06/21/2019 M2.07 INCH SAGADAHOC ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN WSW NORTH NEW PORTLAND 44.92N 70.03W
06/21/2019 M1.19 INCH SOMERSET ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN BATH 43.93N 69.86W
06/21/2019 M1.85 INCH SAGADAHOC ME CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 SSE HARMONY 44.93N 69.56W
06/21/2019 M1.46 INCH SOMERSET ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 NW PALMYRA 44.87N 69.42W
06/21/2019 M1.78 INCH SOMERSET ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WSW PALMYRA 44.83N 69.41W
06/21/2019 M1.81 INCH SOMERSET ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN DURHAM 44.00N 70.10W
06/21/2019 M1.50 INCH ANDROSCOGGIN ME CO-OP OBSERVER
24-HOUR RAINFALL.
0715 AM HEAVY RAIN 9 W WINTHROP 44.30N 70.16W
06/21/2019 M1.56 INCH ANDROSCOGGIN ME COCORAHS
24-HOUR RAINFALL.
0730 AM HEAVY RAIN SW ROCKPORT 44.18N 69.08W
06/21/2019 M2.62 INCH KNOX ME COCORAHS
24-HOUR RAINFALL.
0730 AM HEAVY RAIN S FREEPORT 43.85N 70.10W
06/21/2019 M1.49 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0738 AM HEAVY RAIN ISLE AU HAUT 44.07N 68.64W
06/21/2019 M1.93 INCH KNOX ME MESONET
24-HOUR RAINFALL.
0740 AM HEAVY RAIN 2 NNE WALDOBORO 44.11N 69.37W
06/21/2019 M2.10 INCH LINCOLN ME COCORAHS
24-HOUR RAINFALL.
0751 AM HEAVY RAIN PORTLAND JETPORT 43.65N 70.30W
06/21/2019 M1.28 INCH CUMBERLAND ME ASOS
24-HOUR RAINFALL.
0751 AM HEAVY RAIN 1 N HARTFORD 44.39N 70.35W
06/21/2019 M1.64 INCH OXFORD ME COCORAHS
24-HOUR RAINFALL.
0753 AM HEAVY RAIN WISCASSET 43.97N 69.72W
06/21/2019 M1.68 INCH LINCOLN ME ASOS
24-HOUR RAINFALL.
0754 AM HEAVY RAIN FRYEBURG 43.98N 70.95W
06/21/2019 M1.73 INCH OXFORD ME ASOS
24-HOUR RAINFALL.
0756 AM HEAVY RAIN ROCKLAND 44.07N 69.08W
06/21/2019 M2.64 INCH KNOX ME AWOS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 4 NW DUMMER 44.62N 71.31W
06/21/2019 M1.17 INCH COOS NH COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 2 NNE PLYMOUTH 43.76N 71.69W
06/21/2019 M1.37 INCH GRAFTON NH COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 3 SW ROCKPORT 44.15N 69.11W
06/21/2019 M3.24 INCH KNOX ME COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN NORTH CONWAY 44.05N 71.13W
06/21/2019 M1.89 INCH CARROLL NH CO-OP OBSERVER
24-HOUR RAINFALL.
0800 AM HEAVY RAIN PLYMOUTH 43.78N 71.75W
06/21/2019 M1.30 INCH GRAFTON NH AWOS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN LEBANON 43.63N 72.30W
06/21/2019 M2.08 INCH GRAFTON NH ASOS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 3 SW ALBANY 43.93N 71.22W
06/21/2019 M1.80 INCH CARROLL NH COCORAHS
24-HOUR RAINFALL.
0805 AM HEAVY RAIN 4 NE PARSONSFIELD 43.77N 70.87W
06/21/2019 M1.13 INCH YORK ME COCORAHS
24-HOUR RAINFALL.
0807 AM HEAVY RAIN WHITE MTN NF 43.98N 71.14W
06/21/2019 M1.56 INCH CARROLL NH MESONET
24-HOUR RAINFALL.
&&
EVENT NUMBER GYX1903622
EVENT NUMBER GYX1903623
EVENT NUMBER GYX1903624
EVENT NUMBER GYX1903625
EVENT NUMBER GYX1903626
EVENT NUMBER GYX1903627
EVENT NUMBER GYX1903628
EVENT NUMBER GYX1903629
EVENT NUMBER GYX1903630
EVENT NUMBER GYX1903631
EVENT NUMBER GYX1903632
EVENT NUMBER GYX1903633
EVENT NUMBER GYX1903634
EVENT NUMBER GYX1903635
EVENT NUMBER GYX1903636
EVENT NUMBER GYX1903637
EVENT NUMBER GYX1903638
EVENT NUMBER GYX1903639
EVENT NUMBER GYX1903640
EVENT NUMBER GYX1903641
EVENT NUMBER GYX1903642
EVENT NUMBER GYX1903643
EVENT NUMBER GYX1903644
EVENT NUMBER GYX1903645
EVENT NUMBER GYX1903646
EVENT NUMBER GYX1903647
EVENT NUMBER GYX1903648
EVENT NUMBER GYX1903649
EVENT NUMBER GYX1903650
EVENT NUMBER GYX1903651
EVENT NUMBER GYX1903652
EVENT NUMBER GYX1903653
EVENT NUMBER GYX1903654
EVENT NUMBER GYX1903655
EVENT NUMBER GYX1903656
EVENT NUMBER GYX1903657
EVENT NUMBER GYX1903658
EVENT NUMBER GYX1903659
EVENT NUMBER GYX1903660
EVENT NUMBER GYX1903661
EVENT NUMBER GYX1903662
EVENT NUMBER GYX1903663
EVENT NUMBER GYX1903664
EVENT NUMBER GYX1903665
EVENT NUMBER GYX1903666
EVENT NUMBER GYX1903667
EVENT NUMBER GYX1903668
EVENT NUMBER GYX1903669
EVENT NUMBER GYX1903670
EVENT NUMBER GYX1903671
EVENT NUMBER GYX1903672
EVENT NUMBER GYX1903673
EVENT NUMBER GYX1903674
EVENT NUMBER GYX1903675
EVENT NUMBER GYX1903676
EVENT NUMBER GYX1903677
EVENT NUMBER GYX1903678
EVENT NUMBER GYX1903679
EVENT NUMBER GYX1903680
EVENT NUMBER GYX1903681
EVENT NUMBER GYX1903682
EVENT NUMBER GYX1903683
EVENT NUMBER GYX1903684
EVENT NUMBER GYX1903685
EVENT NUMBER GYX1903686
EVENT NUMBER GYX1903687
EVENT NUMBER GYX1903688
EVENT NUMBER GYX1903689
EVENT NUMBER GYX1903690
EVENT NUMBER GYX1903691
EVENT NUMBER GYX1903692
EVENT NUMBER GYX1903693
EVENT NUMBER GYX1903694
EVENT NUMBER GYX1903695
EVENT NUMBER GYX1903696
DSLocal storm report, Jun 21, 9:31 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
931 AM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM HEAVY RAIN MIDDLETON 43.48N 71.07W
06/21/2019 M1.20 INCH STRAFFORD NH SOCIAL MEDIA
&&
EVENT NUMBER GYX1903697
DSLocal storm report, Jun 21, 9:47 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
947 AM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM HEAVY RAIN 1 W OTISFIELD 44.15N 70.58W
06/21/2019 M1.73 INCH OXFORD ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1903698
DSLocal storm report, Jun 21, 9:48 AM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
948 AM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN 4 WNW SEARSMONT 44.38N 69.26W
06/21/2019 M1.73 INCH WALDO ME COCORAHS
24-HOUR RAINFALL.
&&
EVENT NUMBER GYX1903699
DSLocal storm report, Jun 21, 1:20 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
120 PM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN 2 WSW AUGUSTA 44.32N 69.76W
06/21/2019 M1.65 INCH KENNEBEC ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 2 S SOUTH PORTLAND 43.61N 70.28W
06/21/2019 M1.01 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 6 NE PITTSBURG 45.11N 71.30W
06/21/2019 M1.11 INCH COOS NH COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN P.O. BOX 197 WENTWORTH; 43.95N 71.92W
06/21/2019 M1.56 INCH GRAFTON NH CO-OP OBSERVER
24-HOUR RAINFALL.
0730 AM HEAVY RAIN 2 SSW BETHEL 44.38N 70.80W
06/21/2019 M1.05 INCH OXFORD ME COCORAHS
24-HOUR RAINFALL.
0730 AM HEAVY RAIN WATERVILLE 44.53N 69.65W
06/21/2019 M1.26 INCH KENNEBEC ME CO-OP OBSERVER
24-HOUR RAINFALL.
0745 AM HEAVY RAIN 4 S POWNAL 43.85N 70.17W
06/21/2019 M1.57 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 5 WNW PORTLAND 43.70N 70.30W
06/21/2019 M1.90 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 2 SSW WESTPORT ISLAND 43.89N 69.71W
06/21/2019 M1.60 INCH LINCOLN ME COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 7 W LITTLETON 44.32N 71.91W
06/21/2019 M1.43 INCH GRAFTON NH COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 2 E YARMOUTH 43.80N 70.17W
06/21/2019 M1.50 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
0900 AM HEAVY RAIN 1 SW FARMINGTON 44.66N 70.16W
06/21/2019 M1.11 INCH FRANKLIN ME COCORAHS
24-HOUR RAINFALL.
1000 AM HEAVY RAIN NW HARRISON 44.11N 70.68W
06/21/2019 M1.90 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
1030 AM HEAVY RAIN 2 ESE SEBAGO 43.88N 70.63W
06/21/2019 M1.37 INCH CUMBERLAND ME COCORAHS
24-HOUR RAINFALL.
&&
EVENT NUMBER GYX1903700
EVENT NUMBER GYX1903701
EVENT NUMBER GYX1903702
EVENT NUMBER GYX1903703
EVENT NUMBER GYX1903704
EVENT NUMBER GYX1903705
EVENT NUMBER GYX1903706
EVENT NUMBER GYX1903707
EVENT NUMBER GYX1903708
EVENT NUMBER GYX1903709
EVENT NUMBER GYX1903710
EVENT NUMBER GYX1903711
EVENT NUMBER GYX1903712
EVENT NUMBER GYX1903713
DSLocal storm report, Jun 21, 1:21 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
121 PM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN LISBON 44.03N 70.10W
06/21/2019 M1.52 INCH ANDROSCOGGIN ME SOCIAL MEDIA
&&
EVENT NUMBER GYX1903714
DSNearby
Beach Hazards Statements in Maine, 2019Beach Hazards Statements in New Hampshire, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.